# SDR DXTA2012021004867

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 9,612 hours, 7,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 99125501
- Part serial: G5254
- Condition: Malfunctioned
- Location: Mlg
- Part time: 196 hours, 148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACK WHEN GEAR HANDLE WAS PULLED UP, HAD ALL 3 GREEN INDICATORS, GROUND CONFIRMED GEAR WERE WAS DOWN AND EMERGENCY WAS NOT DECLARED.  HANDLE WAS PLACED DOWN TO MATCH CONDITION.    PERFORMED GEAR SWING SEVERAL TIMES. DUPLICATED SQK ONCE MOVING GEAR HANDLE SLOWLY. WIGGLED HANDLE GEAR WENT OP FOUND GEAR HANDLE BEING INTERMITTENT, HANDLE NEEDS REPLACED.  REMOVED FAULTY LANDING GEAR CONTROL UNIT/HANDLE AND INSTALLED A REPAIRED UNIT. PERFORMED OPS CHECK, OPS CHECK GOOD. SWUNG GEAR SEVERAL TIMES, NO FAULTS FOUND. WORK DONE IAW MM 32-30-01.
